# SDR 97ZZZM578

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142CF
- Make and model: Bell 222U
- Aircraft serial: 47531
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 247821
- Condition: Destroyed
- Location: Nr 2 Oil Cooler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT NOTICED NR 2 ENGINE OIL TEMPERATURE WAS CLIMBING TOWARDS RED LINE.  THE PILOT EXECUTED PRECAUTIONARY LANDING.  MAINTENANCE PERSONNEL FOUND THE OIL COOLER BLOWER SHAFT HAD SHEARED AND THE FLOPPING AROUND HAD DAMAGED THE DRIVE GEAR IN THE ENGINE AND THE OIL COOLER BLOWER.  THE ENGINE AND BLOWER WAS REPLACED.
